Presentation 1999/5/14
On A Modified Duffing-type Equation
PDF Download Page PDF download Page Link
Abstract(in Japanese) (See Japanese page)
Abstract(in English) This paper focuses on a two-dimensional nonautonomous nonlinear equation. It has a smooth nonlinearity likewise the well-known Duffing type equation, but its characteristic is different from Duffing's one. This equation is called Loll-type equation, it describes rolling motion of a flooded ship and it exhibits chaotic behavior. This paper introduces the equation and its background, it reports the results of fundamental analysis.
Keyword(in Japanese) (See Japanese page)
Keyword(in English) Chaos / Nonautonomous system / Flooded ship / Loll / Restoring force / Rolling motion
Paper # NLP99-10
Date of Issue

Conference Information
Committee NLP
Conference Date 1999/5/14(1days)
Place (in Japanese) (See Japanese page)
Place (in English)
Topics (in Japanese) (See Japanese page)
Topics (in English)
Vice Chair

Paper Information
Registration To Nonlinear Problems (NLP)
Language JPN
Title (in Japanese) (See Japanese page)
Sub Title (in Japanese) (See Japanese page)
Title (in English) On A Modified Duffing-type Equation
Sub Title (in English)
Keyword(1) Chaos
Keyword(2) Nonautonomous system
Keyword(3) Flooded ship
Keyword(4) Loll
Keyword(5) Restoring force
Keyword(6) Rolling motion
1st Author's Name Kunihiko MITSUBORI
1st Author's Affiliation Maritime Safety Academy()
Date 1999/5/14
Paper # NLP99-10
Volume (vol) vol.99
Number (no) 42
Page pp.pp.-
#Pages 7
Date of Issue